The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 26, Issue 3, 2007
Metadata
 

The Wulff Problem for Diffuse Interfaces
Guido Manzi
pp. 261–275
Abstract | Full-Text PDF (176 KB) | Metadata

Homogenization of Scalar Problem for a Combined Structure with Singular or Thin Reinforcement
Giuseppe Cardone, A. Corbo Esposito and S.E. Pastukhova
pp. 277–301
Abstract | Full-Text PDF (303 KB) | Metadata

Existence Results for Strongly Nonlinear Elliptic Equations of Infinite Order
A. Benkirane, Moussa Chrif and Said El Manouni
pp. 303–312
Abstract | Full-Text PDF (132 KB) | Metadata

Completely Positive Invariant Conjugate-Bilinear Maps in Partial *-Algebras
Fabio Bagarello, A. Inoue and Camillo Trapani
pp. 313–330
Abstract | Full-Text PDF (188 KB) | Metadata

A Note on Compactness of Commutators for Fractional Integrals Associated with Nondoubling Measures
Jorge J. Betancor and J.C. Farina
pp. 331–339
Abstract | Full-Text PDF (122 KB) | Metadata

Metric and ω*-Differentiability of Pointwise Lipschitz Mappings
Jakub Duda
pp. 341–362
Abstract | Full-Text PDF (216 KB) | Metadata

Asymptotically Almost Periodic and Almost Periodic Solutions for Partial Neutral Integrodifferential Equations
Hernán R. Henríquez, Eduardo Hernández M. and José C. dos Santos
pp. 363–375
Abstract | Full-Text PDF (149 KB) | Metadata